# SDR DALA2023032302266

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 58,884 hours, 30,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3121, CORROSION FLOOR BEAM -Y765 LOCATED AT LEVEL FR 68 AT AFT GALLEY AREA (SSI 534147). CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y765 LOCATED BTW FR66 TO FR 70 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND DWG #D53472000 RELEASES DATE06/JAN/03 ISSUE. (LP 2683078)
